# SDR DALA2023050303445

- Difficulty date: May 3, 2023
- Submitted: May 3, 2023
- Operation: Air carrier
- Aircraft: N403DX
- Make and model: Airbus A330-941
- Aircraft serial: 1931
- Aircraft time: 14,601 hours, 1,705 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3404 BULK CARGO DOOR - EXTERIOR SKIN IS GOUGED ABOVE AND BELOW THE DOOR HANDLE. CORRECTIVE ACTON: BLENDED DAMAGE WITHIN LIMITS REF A330 NEO SRM 52-33-00. ACCOMPLISHED HFEC INSPECTION IAW A330 NTM 51-10-08. NO INDICATIONS. (2748966)
